Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Bleeding after taking morning after pill, heartburn, sore breasts. What is happening?

Hi, I m 14. On the 14th of last month i had sex with my boyfriend, we used a condom and he did cum inside me. At first i thought i was fine because we used protection, but after he pulled out realised that there was cum running down my leg and everywhere else, then i noticed the condom had a massive tear init. I was going to get the morning after pill the next day when early on the morning i had my period, it was a normal period, started at around 9am the usual time and i was heavy! This lasted four days, that is how long it usualy lasts for. So i presumed everything was fine. But lately i have been experiencing heartburn , moodswings, breakouts, sore breasts, cramp in my lower stomach and constant back ache. Some of those symptoms i usually get about a week or so before my next period but not all of them. Today i noticed i was bleeding quite heavily, this only lasted an hour or so and since that bleeding i have no longer been feeling anything, no symptoms at all and my stomach used to be bloated but now its gone back to what is near enough its regular size. but since then it had made me consider my options on the possibility s of why this could be happening. I m terrified and in seek of help as soon as possible, i really need peace at mind so if you know why this is happening to me please explain, thank you. Ps, I ve noticed it s asking me to pay but i have no money at all considering i am only 14, so i you get this please just reply to my email, i cant pay you but it would mean alot if you did. Thank you very much
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you attained your natural period soon after the intercourse, you are safe from pregnancy. Ovulation occurs two weeks prior to the onset of the next period and this is the fertile period when conception can occur. You may have had an early period owing to stress in the next cycle. Your symptoms could be the usual premenstrual ones. If you continue to bleed irregularly, you need medical help and should see a specialist for a proper appraisal of the situation. Please try to avoid further intercourse until you heal well and go for regular contraception. Take care.
Answered: Fri, 31 Jul 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor